# SDR SWIA200922666

- Difficulty date: September 23, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 15,572 hours, 13,229 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERHEAD EMERGENCY LIGHT IN THE CABIN INOP, 3RD FROM FRONT OF A/C.  (FLT 5831)  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHT BULB IAW AMM 33-51-1B.
